# SDR R61A201308180739

- Difficulty date: July 26, 2013
- Submitted: August 18, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Zone 100
- Part time: 9,332 hours, 9,043 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  MX FOUND CORROSION TO BE OUT OF LIMITS ON RT INBD SEAT TRACK LOCATED AT FUSELAGE BS 236 TO 321.   MX R & R SEAT TRACK IAW SRM 51-40-07 & 51-40-15.
